Select Page
Position Associate Professor
Group Dynamical Systems
Guardia, Marcel

Marcel Guàrdia is Associate Professor at the Universitat de Barcelona and affiliated at the Centre de Recerca Matemàtica. He is the Principal Investigator of the ERC Starting grant Haminstab and he has been distinguished with an ICREA Academia Prize in 2018. He is also the Scientific Director of the Maria de Maeztu award of the  Centre de Recerca Matemàtica.

His research is (mostly) focused on the analysis of invariant objects and unstable behaviors in Hamiltonian systems of finite or infinite dimension (including Partial Differential Equations) and its applications to Celestial Mechanics.

Other Research Interests
  • Hamiltonian Systems
  • Hamiltonian Partial Differential Equations
  • Celestial Mechanics
  • Exponentially small phenomena
  • ICREA Academia 2016
  • ERC Starting grant HAMINSTAB  (No 757802)
Selected publications
  • Marcel Guardia, Zaher Hani, Emanuele Haus, Alberto Maspero, Michela Procesi, Strong nonlinear instability and growth of Sobolev norms near quasiperiodic finite-gap tori for the 2D cubic NLS equation. To appear in the Journal of the European Mathematical Society.
  • Marcel Guardia, Vadim Kaloshin, Jianlu Zhang, Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem
    Archive for Rational Mechanics and Analysis, 233(2): 799-836 (2019).
  • Emanuele Haus, Marcel Guardia, Michela Procesi, Growth of Sobolev norms for the analytic NLS on T2. Advances in Mathematics, 301(1): 615-692 (2016).
  • Jacques Féjoz, Marcel Guardia, Vadim Kaloshin, Pablo Roldan, Diffusion along mean motion resonance in the restricted planar three-body problem. Journal of the European Mathematical Society, 18(10): 2315-2403 (2016). 
  • Marcel Guardia, Pau Martin, Tere M. Seara, Oscillatory motions for the restricted planar circular three body problem. Inventiones Mathematicae,, 203(2): 417-492 (2016).
  • Marcel Guardia, Vadim Kaloshin, Growth of Sobolev norms in the cubic defocusing nonlinear Schrödinger equation. Journal of the European Mathematical Society, 17 (1): 71–149 (2015)